GENERALIZED FUZZY VALUED $theta$-Choquet INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY

Document Type: Research Paper

Authors

1 School of Mathematics Science, Tianjin Normal University, Tianjin 300387, China

2 School of Management, Tianjin Normal University, Tianjin 300387, China

Abstract

The generalized fuzzy valued $\theta$-Choquet integrals will be
established for the given $\mu$-integrable fuzzy valued functions
on a general fuzzy measure space, and the convergence theorems of
this kind of fuzzy valued integral are being discussed.
Furthermore, the whole of integrals is regarded as a fuzzy valued
set function on measurable space, the double-null asymptotic
additivity and pseudo-double-null asymptotic additivity of the
fuzzy valued set functions formed are studied when the fuzzy
measure satisfies autocontinuity from above (below).\\


Keywords


[1] C. Alaca, A new perspective to the mazur-ulam problem in 2-fuzzy 2-normed linear spaces,
Iranian Journal of Fuzzy Systems, 7(2) (2010), 109-119.
[2] A. Maturo, On some structures of fuzzy numbers, Iranian Journal of Fuzzy Systems, 6(4)
(2009), 49-59.
[3] E. Pasha, A. Saiedifar and B. Asady, The percentiles of fuzzy numbers and their applications,
Iranian Journal of Fuzzy Systems, 6(1) (2009), 27-44.
[4] M. Sugeno, Theory of fuzzy integrals and its applications, Ph. D. Dissertation, Tokyo Institute
of Technology, 1974.
[5] Z. Y. Wang, The autocontinuity of set function and the fuzzy integral, J. Math. Anal. Appl.,
99 (1984), 195-218.
[6] Z. Y. Wang, Asymptotic structural characteristics of fuzzy measure and their applications,
Fuzzy Sets and Systems, 16(2) (1985), 227-290.
[7] Z. Y. Wang, J. K. George and W. Wang, Monotone set functions de ned by Choquet integral,
Fuzzy Sets and Systems, 81(2) (1996), 241-250.
[8] G. J. Wang and X. P. Li, On the convergence of fuzzy valued functional de ned by-integrable
fuzzy valued functions, Fuzzy Sets and Systems, 107(2) (1999), 219-226.
[9] G. J. Wang and X. P. Li, Autocontinuity and preservation of structural characteristics of
generalized fuzzy number-valued Choquet integrals, Advances in Mathematics, (in Chinese),
34(1) (2005), 91-100.
[10] G. J. Wang and X. P. Li, Pseudo-autocontinuity and heredity of generalized fuzzy number-
valued Choquet integrals, Systems Sci. Math. Sci., (in Chinese), 26(4) (2006), 126-132.
[11] G. J. Wang and X. P. Li, On the C-I average convergence for sequence of fuzzy valued
functions, Systems Sci. Math. Sci., (in Chinese), 29(2) (2009), 253-262.
[12] G. Q. Zhang, Fuzzy Measure, Guiyang: Guizhou Technology Press, (in Chinese), 1998.